# SDR UALA2011050202150

- Difficulty date: April 30, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 48,896 hours, 13,673 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 55
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP IAS-MACH SWITCH INOP STAYS IN MACH ONLY.  REPLACED MCP PER MM, ACP CATIII TEST PER MM. TEST PASSED.
